# SDR SWAA2022092243320

- Difficulty date: August 18, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242TF
- Condition: Frayed
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242TF HAS FRAYED UPPER SURFACE PLIES / [01] IDENTIFIED MATERIAL IAW SRM 53-00-50-0I-1 TABLE 6 FIG 6. DAMAGE TO UPPER SURFACE SKIN PLIES IS OUT OF ALLOWALBE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARA 4B REPAIR TO BE ACCOMPLISHED IAW SRM 53-00-50-2R-1  REMOVED 15 THROUGH INSERTS TO FACILITATE REPAIR. REMOVED DAMAGE AND CLEANED REPAIR AREA IAW SRM 53-00-50-2R-1 PARA 4C-F;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;[03] VERIFIED CORRECTIVE ACTION ITEMS 1 AND 2.;[04] FABRICATED REPAIR PLIES USING BMS 9-3 LOT#1493221-1 IAW SRM 53-00-50-2R-1 PARA 3.K OK TO INSTALL.;[05] INSPECTED AND VERIFIED CORRECTIVE ACTION 4. OKAY TO INSTALL REPAIR PLIES PER SRM 53-00-50-2R-1.;[06] INSTALLED REPAIR PLIES USING BMS 8-201 TY4 LOT#1496781-4; VACUUM BAGGED; LEAK CHECK GOOD USING VACUUM GAUGE ID:ATS2107 DUE:09/2022 IAW SRM 53-00-50-2R-1 PARA 3.K&L.;[07] INSPECTED AND VERIFIED CORRECTIVE ACTION 6. 5X5 LEAK CHECK PASSED PER SRM 53-00-50-2R-1.;[08] CURED REPAIR PLIES USING THERMOMETER ID:ATS2208 CALIBRATION DUE DATE:10/2022; UNBAGGED; LOCATED; DRILLED; AND UPSIZED ALL INSERT LOCATIONS COVERED BY REPAIRS; INSTALLED 15EA THROUGH INSERTS USING BMS 5-107 LOT#AK1KP9159K; CURED IAW SRM 53-00-50-2R-1 PAR 3M(1);N AND DWG 147A5810-94.  COMPLETED SRM REPAIR 53-00-50-2R-1.;[09] VERIFIED CORRECTIVE ACTION 8;[10] ADDED CURE SHEETS TO THIS FAULT RECORD.;[11] FINAL INSPECTION. JOB COMPLETE PER SRM 53-00-50-2R-1
